Alert archive / Texas / Severe Thunderstorm Warnings in 2007

Severe Thunderstorm Warning 9, NWS Corpus Christi, TX

March 13, 2007Refugio County, Texas

NWS Corpus Christi, TX issued this severe thunderstorm warning at Mar 13, 2007, 9:18 PM CDT for Refugio County, Texas. It was in force for 42 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Mar 13, 2007, 9:18 PM CDT (02:18 UTC)
Expired
Mar 13, 2007, 10:00 PM CDT
In force
42 min
Issued by
NWS Corpus Christi, TX
Area
Counties, with a storm outline in the text

County Refugio County, TX

The radar

The Corpus Christi radar (KCRP), 47 km from the middle of the area, began a volume at 02:18 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 13, 9:40 PM CDTHAIL 0.55 S Woodsboro, TX
Mar 13, 10:00 PM CDTHAIL 0.5Bayside, TX

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Mar 13, 6:40 PM CDTTornado WatchSPC7 hr

The nearest sounding before it

Corpus Christi, TX (KCRP), launched 00:00Z, 2.3 hours before the alert went out and 50 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Corpus Christi, TX at 00:00Z on 2007-03-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 440 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Corpus Christi, TX at 00:00Z on 2007-03-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 167 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
440 J/kg
Mixed-layer CIN
-162 J/kg
Mixed-layer LCL
1164 m above ground
0-6 km bulk shear
48 kt
0-1 km storm-relative helicity
167 m²/s²
0-3 km storm-relative helicity
180 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS54 KCRP 140218
SVRCRP
TXC391-140300-
/O.NEW.KCRP.SV.W.0009.070314T0218Z-070314T0300Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
918 PM CDT TUE MAR 13 2007

THE NATIONAL WEATHER SERVICE IN CORPUS CHRISTI HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHWESTERN REFUGIO COUNTY IN SOUTH TEXAS

* UNTIL 1000 PM CDT

* AT 918 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 10
  MILES WEST OF WOODSBORO...MOVING EAST AT 25 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  WOODSBORO BY 935 PM CDT

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.

LAT...LON 2825 9745 2815 9751 2815 9745 2812 9741
      2807 9723 2819 9715 2828 9711

$$

SCC

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Corpus Christi, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 13, 8:17 PM CDT, 1 hour 1 minute earlier.

Area forecast discussion, Mar 13, 8:17 PM CDT, 1 hour 1 minute before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
817 PM CDT TUE MAR 13 2007

.AVIATION...IFR TO LIFR CONDITIONS ARE LIKELY FOR ALI...VCT AND CRP
TAF SITE THROUGH AROUND 01Z AS AN MCS MOVES THRU S TX. LRD IS
CURRENTLY VFR HOWEVER A SUPERCELL THAT IS WEAKING IN MEXICO IS
EXPECTED TO MOVE TWD LRD AS IT CONTINUES TO WEAKEN...BUT STILL MAY
PRODUCE LIFR CONDITIONS BRIEFLY FOR LRD AS IT MOVES THRU THE AREA.
CONDITIONS ARE EXPECTED TO IMPROVE THROUGH WED MORNING AS THE MCS
AND ASSOCIATED UPPER LOW EXIT TO THE E AND NE.

&&

.PREV DISCUSSION... /ISSUED 740 PM CDT TUE MAR 13 2007/

UPDATE...HAD COORDINATED WITH SPC FOR TORNADO WATCH 61 WHICH
ENCOMPASSES THE ENTIRE CWA AND PORTIONS OF OUR MARINE AREA.
CURRENTLY SFC TROF BISECTING CWA WITH TRIPLE POINT TO THE SOUTH OF
THE REGION IN HEBBRONVILLE. THIS TRIPLE POINT AND ASSOCIATED WARM
FRONT IS EXPECTED TO CONTINUE TO SHIFT NORTHWARD AS UPPER LOW
BEGINS TO ACCELERATE EASTWARD FROM PANHANDLE TO SOUTH CENTRAL TEXAS
TONIGHT. WITH THE POTENTIAL OF SVR WX AND FLASH FLOODING ZONES IN
REALLY GOOD SHAPE WITH CURRENT NOMENCLATURE AND INDICATION OF
WATCHES. PARTICULARLY ACROSS THE EASTERN PORTIONS OF THE CWA...MODERATE
DIRECTIONAL AND SPEED SHEER EXISTS WITH HIGHER HELICITY VALUES
OVER BEE AND GOLIAD COUNTIES APPROACHING 400 J/KG. WITH THIS
SAID...TORNADO THREAT PARTICULARLY HIGH NORTH OF A LINE FROM
BEEVILLE TO PORT LAVACA THIS EVENING. FLASH FLOODING STILL HAS
HIGH POTENTIAL WITH TRAINING OF THE STORMS OVER THE SAME AREA.
AS UPPER LOW SWINGS INTO SOUTH CENTRAL TEXAS AFTER MIDNIGHT THE
WESTERN AREAS WILL HAVE A STRONG VORT LOBE SWINGING THRU. WITH
HIGH CAPES AND THETA-E RIDGE OVER THE WEST TSTMS POTENTIAL WILL
REMAIN HIGH AFTER MIDNIGHT.

PREV DISCUSSION... /ISSUED 240 PM CDT TUE MAR 13 2007/

SHORT TERM (TONIGHT THROUGH WEDNESDAY NIGHT)...AS THE UPR LOW
BEGINS TO ACCELERATE EWD TNT ACROSS THE STATE...THE POTENTIAL FOR
ADDITIONAL SVR WX AND FLASH FLOODING WL EXIST ACROSS THE CWA. WIND
SHEAR WL CONTINUE TO INCREASE TO AROUND 50 KT WHILE MID-LVL LAPSE
RATES STEEPEN. CAPES WL INCREASE TO OVER 2000 J/KG DURING THE
NIGHT...ESPECIALLY OUT WEST. WV IMAGERY INDICATED SVRL SPEED
MAXIMA AND A VORT LOBE EXPECTED TO AFFECT THE CWA TNT. WL THUS
MAINTAIN A MENTION OF SVR WX FOR THE ENTIRE CWA TNT. DEEP MOISTURE
TRANSPORT WITH PWS ABV 1.5 INCHES WL MAINTAIN A HVY RAIN THREAT.
BASED UPON CURRENT AND EXPECTED TRENDS IN MCS ACTIVITY...THE
FLOODING POTENTIAL WL BE MORE FOCUSED ACROSS THE NRN HALF OF THE
CWA. A SLY LLJ BETWEEN 25-35 KTS WL CONTINUE TO FEED COPIOUS
AMOUNTS OF MOISTURE INTO THIS PART OF THE CWA. ALSO...THIS AREA
HAS ALREADY RECEIVED SVRL INCHES OF RAINFALL SINCE YDA MORNING.
WED WL BE A TRANSITION DAY. STEEP LAPSE RATES WITH SUFFICIENT
MOISTURE WL STILL EXIST ACROSS THE ERN AREAS AS THE UPR LOW PASSES
JUST TO OUR NORTH. MAY SEE SOME MORE STRONG STRONG STORMS WITH HVY
RAIN. MEANWHILE...SUBSIDENCE AND DEVELOPING SW/W BOUNDARY LYR FLOW
ACROSS THE WEST WL END PCPN CHCS RATHER ABRUPTLY BY WED MORNING.
LINGERING RAIN CHCS WL CONTINUE ACROSS THE NERN AREAS EARLY WED
EVENING. A DRYING TREND WL GRADUALLY BECOME MORE WIDESPREAD BY WED
AFTN AND EVENTUALLY ALL AREAS WED NIGHT. KEPT THE PREVIOUS TEMP
FCST.

LONG TERM (THURSDAY THROUGH TUESDAY)...EXTENDED PERIOD BEGINS
BETWEEN SYSTEMS AS SLOW-MOVING UPPER LOW CONTINUES EAST OF THE
CWA. AS DRIER AIR FILTERS IN...WE MAY SEE SOME BREAKS IN THE
CLOUDS BY THURSDAY AFTERNOON. BREAKS MAY COME EARLIER AND MORE
OFTEN OUT WEST...WHERE TEMPERATURES COULD EASILY REACH INTO THE
90S. LOW LEVEL MOISTURE AND RECENT RAINFALL SHOULD ALLOW FOG
FORMATION AGAIN THURSDAY NIGHT INTO FRIDAY MORNING.

CONTINUING WITH PREVIOUS FORECAST REASONING TO USE CONSENSUS OF
SEVERAL MODELS TO PROJECT FRONTAL PASSAGE FRIDAY MORNING. WITH
LIMITED MOISTURE AND NEGLIGIBLE SUPPORT...WILL CONTINUE WITH DRY
FORECAST AS THE FRONT PASSES.

SURFACE HIGH BUILDS IN BEHIND THE FRONT TO BRING COOLER THAN NORMAL
TEMPERATURES EARLY IN THE WEEKEND...BUT TEMPERATURES WILL QUICKLY
REBOUND BACK ABOVE NORMALS AS FLOW TURNS BACK ONSHORE.

AVIATION...CEILINGS WL RISE ABV MVFR THRESHOLDS ACROSS MOST AREAS
THIS EVE EXCEPT ACROSS THE EXTREME NRN COUNTIES WHERE LINGERING
THUNDERSTORMS AND THICKER CLOUD CVR WL EXIST. BY MIDNIGHT...MVFR
CEILINGS WL ONCE AGAIN DEVELOP ACROSS MOST OF THE AREA. RAPID
LIFTING OF CEILINGS IS EXPECTED BURING THE MORNING HOURS ON WED AS
DRIER AIR WORKS ITS WAY IN FROM WEST. THUNDERSTORMS WL BE POSSIBLE
ACROSS THE EASTERN TAF SITES THROUGH WED AFTN AND ACROSS THE VCT
AREA THROUGH 00Z THU.

MARINE...WINDS MAY APPROACH LOW-END SCA ACROSS THE SRN BAYS AND
NEARSHORE WATERS THIS EVENING AS THE GRADIENT PICKS UP. THE
GRADIENT WL THEN WEAKEN AFTER MIDNIGHT. STILL EXPECTING 4-5 FT
SWELLS TO CONTINUE THROUGH WED.

&&

.PRELIMINARY POINT TEMPS/POPS...
CORPUS CHRISTI    62  80  65  82  62  /  60  30  20  10  10
VICTORIA          61  75  60  81  59  /  80  50  20  10  10
LAREDO            64  89  66  94  62  /  60  10  10  10  10
ALICE             62  84  62  85  61  /  60  20  10  10  10
ROCKPORT          62  75  66  80  62  /  70  40  20  10  10
COTULLA           61  86  60  90  62  /  70  10  10  10  10
KINGSVILLE        62  83  64  84  62  /  60  20  20  10  10
NAVY CORPUS       63  77  67  80  65  /  60  30  20  10  10

&&

.CRP WATCHES/WARNINGS/ADVISORIES...
TX...FLASH FLOOD WATCH UNTIL 7 AM CDT WEDNESDAY FOR THE FOLLOWING
     ZONES: ARANSAS...BEE...CALHOUN...GOLIAD...LA SALLE...LIVE
     OAK...MCMULLEN...REFUGIO...VICTORIA.

GM...NONE.

&&

SC/70...SHORT TERM
TE/81...AVIATION
Hazardous weather outlook, Mar 13, 5:07 AM CDT, 16 hours 11 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
507 AM CDT TUE MAR 13 2007

GMZ230-235-250-255-270-275-TXZ229>234-239>247-141100-
BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS-
BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT OCONNOR-
COASTAL WATERS BAFFIN BAY TO PORT ARANSAS OUT 20 NM-
COASTAL WATERS PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT 20 NM-
WATERS BAFFIN BAY TO PORT ARANSAS 20 TO 60 NM-
WATERS PORT ARANSAS TO MATAGORDA SHIP CHANNEL 20 TO 60 NM-
LA SALLE-MCMULLEN-LIVE OAK-BEE-GOLIAD-VICTORIA-WEBB-DUVAL-
JIM WELLS-KLEBERG-NUECES-SAN PATRICIO-ARANSAS-REFUGIO-CALHOUN-
507 AM CDT TUE MAR 13 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH TEXAS AND THE MIDDLE
TEXAS COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT

COPIOUS MOISTURE WILL INTERACT WITH AN UPPER LEVEL DISTURBANCE
AND DAY TIME HEATING TO PRODUCE SHOWERS AND THUNDERSTORMS ACROSS
SOUTH TEXAS THIS AFTERNOON. THE STORMS MAY ORGANIZE INTO A LINE OF
STORMS TONIGHT AND SWEEP ACROSS THE AREA. SUFFICIENT SHEAR AND
INSTABILITY WILL BE IN PLACE ACROSS ALL OF SOUTH TEXAS TO ALLOW
FOR A SLIGHT RISK FOR SOME OF THESE STORMS TO BECOME SEVERE THIS
AFTERNOON AND TONIGHT...PRODUCING LARGE HAIL AND DAMAGING WINDS
GUSTS.

IN ADDITION...LOCALLY HEAVY RAINFALL OF 1 TO 3 INCHES WILL BE
POSSIBLE...RESULTING IN LOCALIZED FLOODING.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

ON WEDNESDAY THE SHOWERS AND STORMS WILL BE CONFINED MAINLY
NORTHEAST OF INTERSTATE 37 AS THE UPPER LEVEL DISTURBANCE PASSES
JUST NORTH OF THE REGION. THERE MAY BE THE POTENTIAL FOR ISOLATED
STORMS ACROSS THE VICTORIA CROSSROADS AREA TO BECOME SEVERE ON
WEDNESDAY...PRODUCING LARGE HAIL. THE SHOWERS AND THUNDERSTORMS
WILL MOVE EAST OF THE REGION ON THURSDAY ALONG WITH THE UPPER
LEVEL DISTURBANCE.

ONSHORE FLOW WILL RESULT IN SMALL CRAFT ADVISORY CONDITIONS ACROSS
ALL THE WATERS SUNDAY AND MONDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED THIS AFTERNOON AND TONIGHT.

JR/BB

In the hours before

Local storm report, Mar 13, 8:08 PM CDT, 1 hour 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
808 PM CDT TUE MAR 13 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0805 PM     HAIL             10 SW GOLIAD            28.57N 97.51W
03/13/2007  E1.75 INCH       GOLIAD             TX   LAW ENFORCEMENT

            SHERIFF REPORTED GOLF BALL SIZE HAIL ON HIGHWAY 59

&&

NHAMPSHIRE
Special weather statement, Mar 13, 8:09 PM CDT, 1 hour 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
809 PM CDT TUE MAR 13 2007

TXZ232-233-246-140215-
BEE-GOLIAD-REFUGIO-
809 PM CDT TUE MAR 13 2007

...A STRONG THUNDERSTORM WAS AFFECTING SOUTHERN BEE COUNTY AND WILL
MOVE INTO SOUTHERN GOLIAD AND REFUGIO COUNTIES...

AT 806 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 8 MILES SOUTHWEST OF BEEVILLE...MOVING EAST AT 25
MPH.

PEA SIZE HAIL...AND WINDS 40 TO 50 MPH ARE EXPECTED WITH THIS STORM.

JM
Local storm report, Mar 13, 8:17 PM CDT, 1 hour 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
817 PM CDT TUE MAR 13 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0816 PM     HAIL             GOLIAD                  28.67N 97.39W
03/13/2007  E0.50 INCH       GOLIAD             TX   AMATEUR RADIO

&&

JMETZ
Local storm report, Mar 13, 8:25 PM CDT, 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
825 PM CDT TUE MAR 13 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0821 PM     FLASH FLOOD      GOLIAD                  28.67N 97.39W
03/13/2007                   GOLIAD             TX   LAW ENFORCEMENT

            WATER ON HWY 59 WEST

&&

KROUSSY
Local storm report, Mar 13, 8:47 PM CDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
847 PM CDT TUE MAR 13 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0845 PM     HAIL             5 E BEEVILLE            28.41N 97.67W
03/13/2007  E0.75 INCH       BEE                TX   CO-OP OBSERVER

            SMALL LIMBS DOWN AND PENNY SIZED HAIL ALONG HIGHWAY 202

&&

JMETZ
Special weather statement, Mar 13, 9:04 PM CDT, 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
904 PM CDT TUE MAR 13 2007

TXZ234-140230-
VICTORIA-
904 PM CDT TUE MAR 13 2007

...A STRONG THUNDERSTORM WAS AFFECTING VICTORIA COUNTY...

AT 902 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM ALONG A LINE FROM VICTORIA TO MCFADDIN...MOVING
NORTHEAST AT 30 MPH.

PEA SIZE HAIL...AND WINDS 40 TO 50 MPH ARE EXPECTED WITH THIS STORM.

JM

The office that day

Everything else NWS Corpus Christi, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 13, 7:16 PM CDTTornado WarningCRPBee, Goliad44 min
Mar 13, 7:24 PM CDTFlash Flood WarningCRPBee, Live Oak2 hr
Mar 13, 8:00 PM CDTSevere Thunderstorm WarningCRPGoliad, Victoria60 min
Mar 13, 8:01 PM CDTFlash Flood WarningCRPGoliad119 min
Mar 13, 8:37 PM CDTSevere Thunderstorm WarningCRPBee, Goliad, Refugio38 min
Mar 13, 9:07 PM CDTFlash Flood WarningCRPVictoria113 min
Mar 13, 9:11 PM CDTSevere Thunderstorm WarningCRPSan Patricio49 min
Mar 13, 9:28 PM CDTFlash Flood WarningCRPBee, Live Oak62 min
Mar 13, 9:40 PM CDTSpecial Marine WarningCRP3 hr
Mar 13, 9:44 PM CDTSevere Thunderstorm WarningCRPDuval61 min
Mar 13, 9:56 PM CDTTornado WarningCRPDuval34 min
Mar 13, 9:58 PM CDTSevere Thunderstorm WarningCRPAransas, San Patricio62 min
Mar 13, 10:18 PM CDTTornado WarningCRPJim Wells42 min
Mar 13, 10:26 PM CDTTornado WarningCRPDuval19 min
Mar 13, 10:31 PM CDTSevere Thunderstorm WarningCRPWebb44 min
Mar 13, 10:40 PM CDTTornado WarningCRPDuval50 min
Mar 13, 11:01 PM CDTTornado WarningCRPJim Wells, Kleberg, Nueces25 min
Mar 13, 11:08 PM CDTTornado WarningCRPDuval, Jim Wells38 min
Mar 13, 11:09 PM CDTFlash Flood WarningCRPBee, Goliad, Live Oak96 min
Mar 13, 11:18 PM CDTSevere Thunderstorm WarningCRPLive Oak27 min
Mar 13, 11:19 PM CDTFlash Flood WarningCRPDuval, Jim Wells116 min
Mar 13, 11:24 PM CDTSevere Thunderstorm WarningCRPJim Wells, Kleberg, Nueces66 min
Mar 13, 11:40 PM CDTFlash Flood WarningCRPNueces, San Patricio2 hr
Mar 13, 11:40 PM CDTFlash Flood WarningCRPKleberg, Nueces, San Patricio2 hr
Mar 13, 11:53 PM CDTSevere Thunderstorm WarningCRPKleberg, Nueces51 min
Mar 13, 11:56 PM CDTSpecial Marine WarningCRP2 hr
Mar 14, 12:08 AM CDTSevere Thunderstorm WarningCRPSan Patricio67 min
Mar 14, 12:29 AM CDTSevere Thunderstorm WarningCRPKleberg, Nueces35 min
Mar 14, 12:31 AM CDTSevere Thunderstorm WarningCRPAransas40 min
Mar 14, 12:37 AM CDTFlash Flood WarningCRPAransas83 min
Mar 14, 12:46 AM CDTSevere Thunderstorm WarningCRPRefugio23 min
Mar 14, 1:55 AM CDTSpecial Marine WarningCRP98 min
Mar 14, 9:28 AM CDTSevere Thunderstorm WarningCRPGoliad, Victoria62 min

Nearby

Severe Thunderstorm Warnings in Texas, 2007Every severe thunderstorm warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.